Predictability of rehospitalisation over 5 years for schizophrenia, bipolar disorder and depression

Daniels, BA, Kirkby, KC, Hay, DA, Mowry, BJ and Jones, IH (1998) Predictability of rehospitalisation over 5 years for schizophrenia, bipolar disorder and depression. Australian and New Zealand Journal of Psychiatry, 32 2: 281-286. doi:10.3109/00048679809062740


Author Daniels, BA
Kirkby, KC
Hay, DA
Mowry, BJ
Jones, IH
Title Predictability of rehospitalisation over 5 years for schizophrenia, bipolar disorder and depression
Journal name Australian and New Zealand Journal of Psychiatry   Check publisher's open access policy
ISSN 0004-8674
Publication date 1998-04
Sub-type Article (original research)
DOI 10.3109/00048679809062740
Volume 32
Issue 2
Start page 281
End page 286
Total pages 6
Language eng
Keyword bipolar disorder
depression
rehospitalisation
schizophrenia
Follow-Up
Illness
Prediction
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 20 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 13 Nov 2013, 13:19:58 EST by System User